# SDR A6WA201140794

- Difficulty date: September 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 30,076 hours, 26,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYD 2 LOW PRESSURE ACCOMPANIED BY COMPLETE FLUID LOSS.  LARGE POOL OF FLUID UNDER NR 2 ENG.  ENGINE OPERATING LESS THAN 1 MINUTE AFTER FLUID LOSS.  R & R HYD NR 2 RESERVOIR ASSY IAW AMM 29-11-32 AND R & R PUMP IAW AMM 29-11-03.  NO FIX.  R & R PRESSURE HOSE ASSY AND CLAMP IAW AMM 29-11-52.  OPS & LEAK CHECKED GOOD.
